A Caltech Library Service

Equivalence Relations Which Are Borel Somewhere

Chan, William (2017) Equivalence Relations Which Are Borel Somewhere. Journal of Symbolic Logic, 82 (03). pp. 893-930. ISSN 0022-4812. doi:10.1017/jsl.2017.22.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


The following will be shown: Let I be a σ-ideal on a Polish space X so that the associated forcing of I + Δ^1_1 sets ordered by ⊆ is a proper forcing. Let E be a Σ^1_1 or a ∏^1_1 equivalence relation on X with all equivalence classes Δ^1_1. If for all z ∈_H(2^N0)+, z ♯ exists, then there exists an I + Δ^1_1 set C ⊆ X such that E ↾ C is a Δ^1_1 equivalence relation.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2017 The Association for Symbolic Logic. Published online: 08 September 2017. Research partially supported by NSF grants DMS-1464475 and EMSW21-RTG DMS-1044448.
Funding AgencyGrant Number
Issue or Number:03
Classification Code:MSC: 03E15; 03E35; 03E55
Record Number:CaltechAUTHORS:20171002-095042985
Persistent URL:
Official Citation:CHAN, W. (2017). EQUIVALENCE RELATIONS WHICH ARE BOREL SOMEWHERE. The Journal of Symbolic Logic, 82(3), 893-930. doi:10.1017/jsl.2017.22
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:81939
Deposited By: Tony Diaz
Deposited On:02 Oct 2017 17:17
Last Modified:15 Nov 2021 19:47

Repository Staff Only: item control page